Duke Mathematical Journal

On the cylinder homomorphism for a family of algebraic cycles

Ichiro Shimada

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 64, Number 1 (1991), 201-205.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14C25: Algebraic cycles
Secondary: 14K30: Picard schemes, higher Jacobians [See also 14H40, 32G20]


Shimada, Ichiro. On the cylinder homomorphism for a family of algebraic cycles. Duke Math. J. 64 (1991), no. 1, 201--205. doi:10.1215/S0012-7094-91-06409-4. https://projecteuclid.org/euclid.dmj/1077295392

Export citation


  • [1] C. Borcea, Deforming varieties of $k$-planes of projective complete intersections, Pacific J. Math. 143 (1990), no. 1, 25–36.
  • [2] C. H. Clemens, On the surjectivity of Abel-Jacobi mappings, Ann. of Math. (2) 117 (1983), no. 1, 71–76.
  • [3] C. H. Clemens and P. A. Griffiths, The intermediate Jacobian of the cubic threefold, Ann. of Math. (2) 95 (1972), 281–356.
  • [4] K. Lamotke, The topology of complex projective varieties after S. Lefschetz, Topology 20 (1981), no. 1, 15–51.
  • [5] M. Letizia, The Abel-Jacobi mapping for the quartic threefold, Invent. Math. 75 (1984), no. 3, 477–492.
  • [6] I. Shimada, On the cylinder homomorphisms of Fano complete intersections, J. Math. Soc. Japan 42 (1990), no. 4, 719–738.
  • [7] I. Shimada, On the cylinder isomorphism associated to the family of lines on a hypersurface, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 37 (1990), no. 3, 703–719.
  • [SGA 7], Groupes de monodromie en géométrie algébrique. II, Lecture Notes in Mathematics, vol. 340, Springer-Verlag, Berlin, 1973.